# SDR SWIA200414116

- Difficulty date: November 16, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 7,811 hours, 6,130 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Flt Spoilers
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

TRIED TO DEPLOY FLIGHT SPOILERS IN FLIGHT.  ONLY THE LEFT SIDE DEPLOYED.  RIGHT SIDE CAUTION MESSAGE APPEARED.  THE AIRCRAFT TURNED HARD TO THE LEFT.  RETRACTED THE SPOILERS AND THE AIRCRAFT THEN TURNED NORMAL.  REMOVED AND REPLACED INBOARD (RIGHT) FLIGHT SPOILER IAW AMM 27-62-01.  REMOVED AND REPLACED SECU NR 2 IAW AMM 27-61-05.  OPERATIONAL CHECK GOOD.  P/N 27000-7, S/N OFF MAL 5175, P/N OFF 49-164-05, S/N OFF 01466.
